# SDR ASAA9580276

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 257 - ON ARRIVAL, CREW REPORTED THE L1 DOOR HANDLE RELEASE STICKS.  LUBRICATED HANDLE ASSEMBLY AND OPERATED NORMALLY.  (X)
